# SDR UIEA2010051600016

- Difficulty date: May 16, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA ADJACENT DENTS ON INSP; EXTERNAL FUSEALGE SKIN BS 380-400 S-37R-38R UPR 1.25 X 1.0 X 0.008" AND LWR 0.8 X 0.7 X 0.010" (2 EA DENTS FOUND WITHIN ALLOWABLE DAMAGE AND INSP;LIMITS IAW SRM 53-30-01 FIG 1A)
